Research ArticleOpen accessOptimal Control of a Malaria Transmission Model with Saturated IncidencePerpetual Appiah, Henry Amankwah, Francis BenyahJournal of Mathematics and Statistics, Vol. 20, Issue 1 · 29 Feb 2024 · 5,894 accessesView PDFCite
Author
1 article in our journalsPerpetual Appiah
Department of Mathematics, University of Cape Coast, Cape Coast, GhanaArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.